Author = Th. M. Rassias
Number of Articles: 6
1. Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces

Volume 3, Issue 2, Winter and Spring 2012, Pages 67-74

M. Eshaghi Gordji; M. Naderi Parizi; Th. M. Rassias


2. A new restructured Hardy-Littlewood's inequality

Volume 2, Issue 1, Winter and Spring 2011, Pages 11-20

B. Yang; G. M. Rassias; Th. M. Rassias


3. On the study of Hilbert-type inequalities with multi-parameters: a Survey

Volume 2, Issue 1, Winter and Spring 2011, Pages 21-34

B. Yang; Th. M. Rassias


4. Isomorphisms in unital $C^*$-algebras

Volume 1, Issue 2, Winter and Spring 2010, Pages 1-10

C. Park; Th. M. Rassias


5. stability of the quadratic functional equation

Volume 1, Issue 2, Winter and Spring 2010, Pages 26-35

E. Elqorachi; Y. Manar; Th. M. Rassias


6. Approximately generalized additive functions in several variables

Volume 1, Issue 1, Winter and Spring 2010, Pages 22-41

H. Khodaei; Th. M. Rassias